Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Getting pain in the center of chest. Some times era and throat hurts. On medicine of depression. Suggestion?

I could be sitting doing nothing at all and I will get major pain in the centre of my chest it hurts into my throat and even makes my right ear hurt. some times if I burp alot it helps but it has bee comming more and more and lasting longer. Im on meds for Bi polar, depreshion, ptsd, and borderline personality disorder . Is this because of meds or some thing worce.
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Your symptoms are indicative of an acid peptic disease, which could have resulted in stomach or duodenal ulcers. This problem can be due to irregular and unhealthy dietary habits and due to a bacteria called H. pylori in the stomach.

There are medication which can decrease the excess acid formation in the stomach as well as eradicate the H. pylori infection. Please see a doctor for these medication. Over-the-counter antacids can also provide temporary relief. I would also advise you you have to follow dietary and lifestyle modifications, in order to tackle this problem:

1) Avoid foods that cause gastric irritation like spicy foods, coffee, tea, carbonated drinks, etc. Smoking and alcohol are also gastric irritants.
2) Increase the fibre content in your diet - take more of vegetables and fruits.
3) Avoid eating outside, especially avoid all kinds of junk food and fast foods.
4) Try to have a healthy lifestyle with regular exercise and proper sleep habits.
5) Try to avoid stress and try relaxation methods like deep breathing, meditation, etc.

Best wishes,
Dr. Sheeba Stephen
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor